# SDR CA150506004

- Difficulty date: April 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Condition: Dislodged
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE OPERATOR REPORTED THE LT ENGINE OIL PRESSURE DROPPED BELOW 25 PSI DURING TAKEOFF.  TRIGGERING THE ACFT MASTER CAUTION. THE CREW IMMEDIATELY PULLED THE POWER BACK TO IDLE. OIL PRESSURE DID NOT RECOVER AND THE ENGINE WAS SHUTDOWN IN FLIGHT. THE ACFT RETURNED TO DEPARTURE AFTER A SHORT NINE MINUTE FLIGHT.  UPON INSPECTION OIL WAS OBSERVED ON THE EXTERIOR AND EMPENNAGE OF THE ACFT.  THE OIL DIPSTICK WAS DISCOVERED TO BE DISLODGED.  THE ACFT WAS RETURN TO SERVICE AFTER THE TROUBLESHOOTING AND INSPECTIONS.
